# SDR SWAA2025032608223

- Difficulty date: March 22, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,850 hours, 39,164 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR ASSIST HANDLE IS BROKEN IN TWO HALVES.  REPLACED L-2 DOOR ASSIST HANDLE IAW AMM-52-13-31-400-802 ITEM G STEP 2.
